# SDR 2012FA0000680

- Difficulty date: September 28, 2012
- Submitted: October 9, 2012
- Operation: General aviation
- Aircraft: N11UL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258498
- Engine: Garrtt TFE7315BR
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Bracket
- Part number: 25FC5804
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 4,196 hours, 2,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASE MAINTENANCE, FOUND CRACKED SUPPORT BRACKET, RT MLG DOOR.
